(no subject)

Monday, 11 April 2016 07:52 pm
seryn: flowers (Default)
[personal profile] seryn
I had a brief period of actually being OK. That turned out to be a side effect of a medication that caused migraines. Side effects tend to get better as your body gets accustomed to the medication.... and that was what happened.

I've been struggling ever since.

Date: 12 Apr 2016 04:28 am (UTC)
thistleingrey: (Default)
From: [personal profile] thistleingrey
That's unfortunate for its transience, especially with migraines in tow. I hope that you can find another means for being okay.

Date: 13 Apr 2016 04:12 am (UTC)
thistleingrey: (Default)
From: [personal profile] thistleingrey
That makes sense, though I do hope that there's a way to improve your situation without the finality. (I recognize that at a certain point, finality feels like an improvement.)

Date: 12 Apr 2016 04:20 pm (UTC)
wild_irises: (koala)
From: [personal profile] wild_irises
*sending good wishes*

Profile

seryn: flowers (Default)
seryn

Most Popular Tags

Expand Cut Tags

No cut tags
Page generated Saturday, 23 September 2017 09:47 pm
Powered by Dreamwidth Studios